I would like to know if in this case i should stop the treatment and if not what can i do to prevent this side effects ? thanks for a head. Shai
There are so many causes of a dry itchy forehead. Please see your dermatologist for an up close examination. It could be directly related to minoxidil use (such as an irritant or allergic dermatitis) but it's also possible it's unrelated (such as seborrheic dermatitis, scalp psoriasis, eczema, fungal infections). Please see a physician for thorough review. This is usually easy to remedy once you get a proper diagnosis.
- Minoxidil Information for Consumers
- Minoxidil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Minoxidil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2009 • 2 answers
Rogaine - stopped treatment because of itching etc, may have used too much, what will help the itch?
Posted 23 Nov 2010 • 2 answers
Posted 22 Jul 2013 • 7 answers
I noticed more warts appearing after applying veregen and redness and itching these are side effects
Posted 6 Apr 2015 • 1 answer
Posted 24 Jun 2016 • 0 answers